Alert archive / New Mexico / Flash Flood Warnings in 2011
Flash Flood Warning 6, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Jul 13, 2011, 12:17 PM MDT for Lincoln County, New Mexico. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2011, 12:17 PM MDT (18:17 UTC)
- Expired
- Jul 13, 2011, 2:15 PM MDT
- In force
- 118 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 12:55 PM MDT | FLASH FLOOD | 8 Ne Ruidoso, NM | FLOODING ON A RANCH ALONG U.S. 70 AT MILE MARKER 268. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 2121 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
463 WGUS55 KABQ 131817 FFWABQ NMC027-132015- /O.NEW.KABQ.FF.W.0006.110713T1817Z-110713T2015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1217 PM MDT WED JUL 13 2011 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO * UNTIL 215 PM MDT * AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS NEAR RUIDOSO DOWNS...OR ABOUT 6 MILES EAST OF RUIDOSO. THE STORMS PRODUCING VERY HEAVY RAIN WERE MOVING NORTHEAST AT 20 MPH. RAINFALL AMOUNTS MAY EXCEED ONE INCH OVER THE WHITE BURN SCAR AREA. THIS WILL IMPACT THE WHITE FIRE BURN SCAR AS WELL AS RUIDOSO DOWNS...HIGHWAY 70 AND RIO RUIDOSO. PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. && LAT...LON 3345 10567 3345 10547 3331 10546 3331 10567 $$
1 follow-up statement
640 WGUS75 KABQ 131904 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 104 PM MDT WED JUL 13 2011 NMC027-132015- /O.CON.KABQ.FF.W.0006.000000T0000Z-110713T2015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN- 104 PM MDT WED JUL 13 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM MDT FOR SOUTH CENTRAL LINCOLN COUNTY... AT 100 PM MDT...THE EMERGENCY MANAGER OF LINCOLN COUNTY REPORTED A THUNDERSTORM PRODUCING FLASH FLOODING ALONG U.S. 70 AT MILE MARKER 268. WATER WAS FLOODING A RANCH. THE STORMS PRODUCING FLASH FLOODING WERE MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... RURAL SOUTH CENTRAL LINCOLN COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... RUNOFF FROM RAINFALL WILL CAUSE ELEVATED WATER LEVELS WITHIN VULNERABLE DRAINAGES IN AND DOWNSTREAM OF THE WHITE FIRE BURN AREA. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT ADDITIONAL THUNDERSTORMS WERE DEVELOPING ACROSS THE WARNED AREA. VERY HEAVY RAINFALL FROM THESE STORMS WILL PRODUCE FLASH FLOODING. && LAT...LON 3345 10567 3345 10547 3331 10546 3331 10567 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 3:30 AM MDT, 8 hours 47 minutes earlier.
Area forecast discussion, Jul 13, 3:30 AM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 AM MDT WED JUL 13 2011 ...FLASH FLOOD THREAT FOR BURN SCARS FOCUSED IN NRN SACS TODAY... .DISCUSSION... YESTERDAY WAS QUITE THE DISAPPOINTMENT IN THUNDERSTORM COVERAGE AS DRIER AIR INFILTRATED WRN NEW MEXICO MUCH SOONER THAN EXPECTED. BUT THIS WILL NOT DISCOUNT THE POTENTIAL THREAT FOR FLASH FLOODING NEAR BURN SCARS THIS AFTERNOON/EVENING WITHIN THE SACRAMENTO MOUNTAINS... PARTICULARLY THE FORMER WHITE AND DONALDSON WILDFIRES. WILL POST A FLASH FLOOD WATCH FOR THESE AREAS FROM 18Z THROUGH 03Z/THU. PRIMARY FORECAST CHALLENGES CONTINUE TO FOCUS ON DIURNAL POPS AND TEMPS. LATEST WATER VAPOR LOOP INDICATES DRIER AIR PUNCHING INTO WRN NEW MEXICO AS SOUTHWEST FLOW PERSISTS. THE MONSOONAL PLUME IS ORIENTED ALONG A LINE FROM THE OK/TX PANHANDLES INTO SC/SE NEW MEXICO. THE THREAT FOR STORMS WILL DECREASE IN THE WEST DUE TO LESS AVAILABLE MOISTURE...HOWEVER SURFACE DEW POINTS REMAIN SUFFICIENT TO ALLOW A BOUT OF ISOLATED ACTIVITY DURING PEAK HEATING. AFTERNOON MIXING IS ALSO EXPECTED TO HINDER COVERAGE. THE BEST THREAT FOR STORMS SHOULD BE ALONG THE ERN SLOPES OF THE CENTRAL MT CHAIN TODAY. PRECIPITABLE WATER WILL BE SLIGHTLY ABOVE ONE INCH IN THIS SAME REGION AND INTO THE PLAINS. LOCALLY HEAVY RAINFALL WILL POSE A THREAT TO BURN SCARS AND THUS A FLASH FLOOD WATCH HAS BEEN POSTED AS MENTIONED EARLIER. HIGH TEMPS WILL GENERALLY BE A FEW DEGREES EITHER SIDE OF SEASONAL NORMALS. UPPER HIGH TO THE EAST WILL CONSOLIDATE INTO NORTHWEST TX/WRN OK THIS EVENING/THURSDAY. THIS SHOULD ALLOW THE MOISTURE PLUME TO BE MORE ORIENTED FROM NORTH TO SOUTH ACROSS THE CENTRAL PARTS OF THE FORECAST AREA. THE 00Z KABQ SOUNDING INDICATED A SIZABLE DROP FOR PRECIPITABLE WATER...BUT IT APPEARS VALUES COULD REBOUND FROM THE CONTINENTAL DIVIDE TO THE RIO GRANDE VALLEY PER THE LATEST NAM12. THIS MAY POSE AN INCREASED THREAT FOR HEAVY RAINFALL FOR THE OSHA... PACHECO AND POSSIBLY LAS CONCHAS BURN SCARS DURING THUR AFTERNOON/ EVENING. WILL NEED TO MONITOR THIS CLOSELY AS PWATS ARE PROGGED TO EXCEED ONE INCH. IT APPEARS FRIDAY COULD BE THE ONSET OF RECYCLE MODE FOR THE LAND OF ENCHANTMENT AS THE UPPER HIGH MIGRATES INTO THE CENTRAL UNITED STATES...BUT MORE IMPORTANTLY...THE RIDGE AXIS CHOKES OFF THE FLOW OF MOISTURE NORTHWARD INTO THE AREA. THE LINGERING DEEP MID/UPPER LEVEL MOISTURE PLUME...OR WHAT MAY BE LEFT OF IT...WILL GENERALLY BE ORIENTED FROM THE SANGRES TO THE UPPER GILA REGION. THIS SHOULD PLACE THE BEST THREAT FOR QPF ACROSS THE HIGH TERRAIN WITH LIMITED CHANCES IN THE ERN PLAINS. PWATS ARE ADVERTISED TO DROP TO AROUND THREE-QUARTERS OF AN INCH...ULTIMATELY REDUCING THE HEAVY RAINFALL THREAT. IT IS IMPORTANT TO NOTE THOUGH...ONE SHOULD NOT LET THEIR GUARD DOWN BECAUSE ANY SLOW-MOVING STORMS WILL STILL BE CAPABLE OF BRIEF HEAVY RAINFALL. RUNOFF WILL RESPOND INCREDIBLY FASTER ACROSS AND DOWNSTREAM FROM BURN SCARS. GIVEN THE CURRENT DROUGHT SITUATION...HATE TO BE THE MESSENGER AS FAR AS PRECIPITATION CHANCES FOR THE UPCOMING WEEKEND INTO EARLY NEXT WEEK. THE HIGH WILL STRENGTHEN CONSIDERABLY OVER THE CENTRAL GREAT PLAINS...CONTINUING THE BLOCKING PATTERN FOR DEEP MOISTURE ADVECTION INTO THE STATE. WITH A LACK OF REPLENISHMENT...RECYCLE MODE WILL EVENTUALLY TAKE A SLOW TOLL ON PCPN CHANCES. ATTM...THE BEST CHANCES WILL BE IN THE WRN ZONES WHILE THE PLAINS REMAIN HOT AND PARCHED. DPORTER && .AVIATION... EXPECTING VFR CONDITIONS TO BE THE RULE OVER THE NEXT 24 HOURS...BUT IN BRIEF INSTANCES ACROSS ROUGHLY THE N AND E HALVES OF NM ISOLATED TO SCT SHOWER AND T STORM ACTIVITY WILL CREATE SOME MVFR CIGS AND HIGHER MT OBSCURATIONS. KLVS AND POSSIBLY KROW AND KSAF WILL BE THE MOST FAVORED SITES FOR T STORM IMPACTS...THOUGH AT LEAST WESTERN PORTIONS OF FCST AREA LIKELY TO SOMEWHAT LESS STORM COVERAGE TODAY COMPARED TO THE LAST DAY OR TWO. ACTIVITY SHOULD DIMINISH SOMEWHAT OVERNIGHT...ESPECIALLY W AND N. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 43 && .FIRE WEATHER... WEATHER MODELS STILL INDICATE LESS T STORM COVERAGE AND LOWER RAINFALL TOTALS TODAY AND THE REST OF THE WEEK COMPARED TO TUE AND ESPECIALLY MON. MID LEVEL DRYING WAS MORE AGGRESSIVE ACROSS ROUGHLY W HALF OF NM THAN EARLIER ANTICIPATED...BUT A GENERAL SSW TO NNE AND OCCASIONALLY S TO N FLOW ALOFT SHOULD ALLOW A SOMEWHAT DIMINISHED MOIST PLUME TO HOVER AND OCCASIONALLY WAVER BACK AND FORTH ACROSS N AND CENTRAL NM THE REST OF THE WEEK AND PERHAPS INTO THE WEEKEND. FOR THE REST OF THIS WEEK IT LOOKS LIKE RH RECOVERIES SHOULD RANGE FROM FAIR TO VERY GOOD WITH THE GREATER RECOVERIES MOST LIKELY ACROSS THE N AND E...ESPECIALLY WHERE SIGNIFICANT WETTING OCCURS THE PREVIOUS DAY. AS THE UPPER HIGH CENTER E OF THE STATE REPOSITIONS ITS RIDGE ORIENTATION SOMEWHAT DURING OR A BIT BEFORE THE WEEKEND... THERE MAY BE A RELATIVELY MODEST UPTICK IN MOISTURE TRANSPORT. BUT THAT WILL BE FOLLOWED BY WHAT IS STILL STRONGLY PORTRAYED BY THE MODELS AS STRONG WESTWARD RIDGE BUILDING ACROSS NM FOR MUCH OF NEXT WEEK. CONFIDENCE IS MODERATE FOR THIS WEEK/S SCENARIO...BUT SOMEWHAT HIGHER FOR THE OVERALL DRYING TREND NEW MEXICO SHOULD SEE NEXT WEEK AS MUCH OF ANY REMAINING MOISTURE FLOW FROM MEXICO GETS CUTOFF BY THE E TO W RIDGE BUILDING OVER THE STATE. ONE THING TO BE WATCHFUL FOR WOULD BE EASTERLY WAVES ORIGINATING FROM THE GULF OF MEXICO ROTATING AROUND THE UPPER HIGH AND PERHAPS IMPACTING PORTIONS OF THE FORECAST AREA...ESPECIALLY IF THOSE EASTERLY WAVES CAN INTRUDE NORTHWESTWARD INTO ANY WEAKNESSES IN THE UPPER RIDGE. 43 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 90 61 90 61 / 10 10 5 5 DULCE........................... 86 50 87 50 / 20 20 20 20 CUBA............................ 88 54 88 55 / 30 20 20 20 GALLUP.......................... 86 51 86 49 / 10 5 10 5 EL MORRO........................ 81 47 82 47 / 10 10 20 10 GRANTS.......................... 87 54 87 53 / 20 20 20 10 QUEMADO......................... 85 53 82 51 / 10 10 10 10 GLENWOOD........................ 92 61 91 59 / 10 10 10 10 CHAMA........................... 80 48 81 49 / 30 20 30 20 LOS ALAMOS...................... 83 63 83 64 / 30 30 30 30 PECOS........................... 83 58 82 58 / 40 30 40 30 CERRO/QUESTA.................... 82 53 83 53 / 40 30 40 30 RED RIVER....................... 75 47 74 49 / 50 30 50 40 ANGEL FIRE...................... 75 46 76 46 / 60 30 60 40 TAOS............................ 86 54 86 55 / 40 30 30 30 MORA............................ 81 55 82 55 / 50 30 50 40 ESPANOLA........................ 91 58 90 58 / 30 20 30 20 SANTA FE........................ 87 60 86 60 / 30 20 40 30 SANTA FE AIRPORT................ 89 61 89 61 / 30 20 30 20 ALBUQUERQUE FOOTHILLS........... 91 66 92 65 / 20 20 20 20 ALBUQUERQUE HEIGHTS............. 92 70 93 69 / 20 20 20 20 ALBUQUERQUE VALLEY.............. 94 65 95 63 / 20 20 20 10 ALBUQUERQUE WEST MESA........... 93 66 94 64 / 20 20 20 10 LOS LUNAS....................... 94 64 94 63 / 20 20 20 10 RIO RANCHO...................... 94 66 94 64 / 20 20 20 20 SOCORRO......................... 94 66 95 66 / 30 20 20 10 SANDIA PARK/CEDAR CREST......... 90 60 90 61 / 30 30 30 20 TIJERAS......................... 92 62 91 61 / 30 30 30 20 MORIARTY/ESTANCIA............... 89 54 89 54 / 30 30 30 20 CLINES CORNERS.................. 86 60 86 61 / 40 30 30 30 GRAN QUIVIRA.................... 89 64 90 64 / 40 30 30 20 CARRIZOZO....................... 88 66 92 66 / 40 30 30 20 RUIDOSO......................... 78 59 83 61 / 60 40 30 30 CAPULIN......................... 89 61 88 62 / 50 30 30 30 RATON........................... 91 61 93 61 / 40 30 30 30 SPRINGER........................ 92 62 92 63 / 40 30 30 30 LAS VEGAS....................... 87 60 86 59 / 40 30 40 40 CLAYTON......................... 93 69 95 68 / 30 30 20 20 ROY............................. 90 67 89 66 / 30 30 20 40 CONCHAS......................... 97 71 98 73 / 30 30 20 30 SANTA ROSA...................... 94 70 96 70 / 30 30 20 30 TUCUMCARI....................... 95 71 100 70 / 30 30 20 20 CLOVIS.......................... 93 68 96 69 / 30 30 20 20 PORTALES........................ 93 71 98 71 / 30 30 20 20 FORT SUMNER..................... 95 73 99 73 / 30 30 20 20 ROSWELL......................... 97 70 100 71 / 40 30 20 20 PICACHO......................... 91 64 94 65 / 40 30 30 30 ELK............................. 85 60 88 60 / 60 50 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE FOLLOWING ZONES...NMZ526-539. && 46/43
Hazardous weather outlook, Jul 13, 5:34 AM MDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MDT WED JUL 13 2011 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 534 AM MDT WED JUL 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR LOCALLY HEAVY RAINFALL THIS AFTERNOON AND EVENING FROM SOME OF THE THUNDERSTORMS THAT DEVELOP IN THE NORTHERN SACRAMENTO MOUNTAINS OF NEW MEXICO AND PORTIONS OF LINCOLN COUNTY. FLASH FLOODING FROM HEAVY RAINS IS POSSIBLE BELOW BURN SCARS FROM RECENT WILD FIRES. PLEASE REVIEW THE LATEST FLASH FLOOD WATCH FOR FURTHER INFORMATION. IN ADDITION...SMALL HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY LOCALLY HEAVY RAINS ARE POSSIBLE THURSDAY AFTERNOON THROUGH EARLY EVENING ACROSS THE NORTHERN AND CENTRAL MOUNTAINS OF NEW MEXICO... AS WELL AS THE EASTERN SLOPES OF THE CENTRAL MOUNTAIN CHAIN. SOME THUNDERSTORMS MAY PRODUCE LOCALIZED FLASH FLOODING...PARTICULARLY BELOW BURN SCARS FROM RECENT FIRES. .SPOTTER INFORMATION STATEMENT... CONTACT LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT FLASH FLOODING. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 6:17 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 88 min |
| Jul 12, 6:49 PM MDT | Areal Flood Advisory | ABQ | McKinley, Rio Arriba, Sandoval | 86 min |
| Jul 13, 3:34 AM MDT | Flash Flood Watch | ABQ | 17 hr | |
| Jul 13, 11:01 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jul 13, 11:57 AM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 13, 12:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 13, 1:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jul 13, 1:38 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Torrance | 112 min |
| Jul 13, 1:58 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Lincoln | 3 hr |
| Jul 13, 2:07 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| Jul 13, 2:53 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, De Baca, Roosevelt | 3 hr |
| Jul 13, 3:01 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro, Torrance | 119 min |
| Jul 13, 4:25 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jul 13, 4:39 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 111 min |
| Jul 13, 4:58 PM MDT | Special Weather Statement | ABQ | Quay | 32 min |
| Jul 13, 5:12 PM MDT | Areal Flood Advisory | ABQ | Curry, Harding, Quay, Union | 2 hr |
| Jul 13, 5:12 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 48 min |
Nearby
Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.